应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (3): 566-584    DOI: 10.1007/s10255-018-0769-3
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Global Well-posedness of the Stochastic Generalized Kuramoto-Sivashinsky Equation with Multiplicative Noise
Wei WU1,2, Shang-bin CUI2, Jin-qiao DUAN3,4
1 Science and Information College, Qingdao Agricultural University, Qingdao 266109, China;
2 Department of Mathematics, Sun Yat-Sen University, Guangzhou 510275, China;
3 Department of Applied Mathematics, Illinois Institute of Technology, Chicago, IL 60616, USA;
4 Center for Mathematical Sciences, Huazhong University of Science and Technology, Wuhan 430074, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9